International Journal of Algebra

Vol. 10, 2016, no. 6, 265-282

Ben Obiero, Damian Maingi
      On the homogenous ideal of general points in P^5
      International Journal of Algebra, Vol. 10, 2016, no. 6, 265-282
      http://dx.doi.org/10.12988/ija.2016.6325

Copyright © 2016 Ben Obiero and Damian Maingi. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.